# SDR REXA2017112001194

- Difficulty date: November 20, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 22,192 hours, 14,799 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE FWD LAV,  HAPPENED DURING DESCENT UNTIL AFTER LANDING.   NO FIRE OBSERVED,  QRD COMPLETED, CIRCUIT BREAKERS HAVE BEEN OPEN IAW PROCEDURE, CLOSED CIRCUIT BREAKERS AND OPS CHECK FWD LAV SMOKE DETECTOR IAW AMM 26-16-00.   OPS CHECKED GOOD.  NO FAULT FOUND.
